PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A Grunwald–Wang type theorem for abelian varieties

Volume 154 / 2012

Brendan Creutz Acta Arithmetica 154 (2012), 353-370 MSC: Primary 11R34; Secondary 11G99. DOI: 10.4064/aa154-4-2

Authors

  • Brendan CreutzSchool of Mathematics and Statistics
    University of Sydney
    Sydney, NSW 2006, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image